# SDR AALA202405244189

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N337TN
- Make and model: Boeing 737823
- Aircraft serial: 68106
- Aircraft time: 1,587 hours, 596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN COVER FORWARD GALLEY NEXT TO R1 DOOR MISSING. REPLACED EXIT SIGN LENS COVER. PER AMM 33-51-01.
